I haven’t found anything to relieve the giddiness and balance problems I’m afraid. I have seen a neurologist and an ENT specialist, one told me I was having vestibular migraines, the other that it was migranous neuralgia 🤷♀️ . I was offered 10mg of Amitryptaline but know from previous experience that it is highly sedative to me so have declined it. The giddiness, balance problems, low mood and brain fog have been pretty consistent since I started on the Letrozole so I guess I will have to see if they abate as my body gets used to it or maybe I’ll just get used to the symptoms. I’m retired so I can do nothing on the days it’s really bad.
I’m utterly disgusted that you have to wait over two years for an appointment though. Completely unacceptable. The neurologist that I saw said that he thought that Amitryptaline was such a useful drug that it should be put in the water supply. As I say, I am amongst the 30% of the population on whom it has a highly sedative effect (so thank goodness they DON’T put it in the water supply!). Perhaps you could discuss it with your GP whilst you wait to see the neurologist and see if you can trial it yourself. It may be that it is not compatible with the cancer drug you are taking but it is worth a conversation with your doctor perhaps?
I’m interested to see this thread as I’ve also been suffering from giddiness and balance issues but assumed it was unrelated.
During chemo Oct 2021 I had my first ever migraine and ever since I’ve suffered from what I believe are ocular migraines (not so much pain as visual issues lasting approx 45 mins, sometimes followed by headache). Optician checked and saw nothing of concern to cause it, so I’m left to guess…
I also will lose my balance (fall to one side or bump into things) and have felt quite often light headed or as if my feet aren’t quite on the floor. Coming up to my one year anniversary of finishing chemo I have been hoping it will go completely but I still feel off balance. I am on Zoladex and Letrozole. Have mentioned to various doctors who don’t make much of it, I was referred to neurologist to see if it’s an inner ear infection, my appointment is September 2023 (referred in August 2021!).
Have either of you found anything that helps alleviate the feeling of unbalance?
i get migraines, nausea and dizziness from letrozole.
Dizziness is a known common side effect from letrozole.
Although your giddiness sounds like its affecting you more than ‘usual’.
Would be wise to speak to your oncology consultant/GP for advice.
Sending you positive thoughts 🙂
I have only just started taking Letrozole and am experiencing quite a lot of giddiness and balance problems. It is particularly bad lying down, so much so that at my radiotherapy planning appointment on Tuesday, the radiologist had to help me off the scanner and then help me put my bra back on as I was all over the place with a swimming head. I think it quite alarmed her.
I have had the occasional vestibular migraine and had awful vertigo following the surgery in September (due to the GA) but that went off after two weeks so wondered if anyone else has had giddiness and/or balance problems on Letrozole or whether I need to have it investigated separately.